Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Moduli of formal torsors


Authors: Fabio Tonini and Takehiko Yasuda
Journal: J. Algebraic Geom. 29 (2020), 753-801
DOI: https://doi.org/10.1090/jag/771
Published electronically: June 12, 2020
Full-text PDF

Abstract | References | Additional Information

Abstract: We construct the moduli stack of torsors over the formal punctured disk in characteristic $ p>0$ for a finite group isomorphic to the semidirect product of a $ p$-group and a tame cyclic group. We prove that the stack is a limit of separated Deligne-Mumford stacks with finite and universally injective transition maps.


References [Enhancements On Off] (What's this?)


Additional Information

Fabio Tonini
Affiliation: Universitá degli Studi di Firenze, Dipartimento di Matematica e Informatica “Ulisse Dini”, Viale Giovanni Battista Morgagni, 67/A, 50134 Firenze, Italy
Email: fabio.tonini@unifi.it

Takehiko Yasuda
Affiliation: Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka 560-0043, Japan
Email: takehikoyasuda@math.sci.osaka-u.ac.jp

DOI: https://doi.org/10.1090/jag/771
Received by editor(s): October 25, 2017
Received by editor(s) in revised form: February 3, 2020
Published electronically: June 12, 2020
Additional Notes: The first author was supported by GNSAGA of INdAM. The second author was supported by JSPS KAKENHI Grant Numbers JP15K17510 and JP16H06337
Article copyright: © Copyright 2020 University Press, Inc.